# SDR 2010FA0000473

- Difficulty date: March 9, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N7304N
- Make and model: Cessna U206G
- Aircraft serial: U20603607
- Engine: Cont IO520*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Overheated
- Part time: 8,214 hours
- Component: Autopilot
- Component part number: 300NAVOMATIC
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISABLED IAW FAR 91.213.  FOUND WIRES FROM CIRCUIT BREAKER TO AUTOPILOT OVERHEATED.  IT IS BELIEVED THAT THE PILOTS CUT THE PLASTIC TIE WRAP ON THE CIRCUIT BREAKER AND USED THE AUTOPILOT ANYWAY.  THE AUTOPILOT FUNCTIONS ON MANUAL HEADING ONLY. RECOMMEND FAR 91.213 BE REVISED TO SAY " AT ANNUAL INSP ALL INOP EQUIPMENT WILL BE REMOVED OR FIXED".
